# SDR MAS2002F00007

- Difficulty date: June 8, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 114SD100501
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON CLIMB OUT.  AFTER AN UN-EVENTFUL LANDING.  MECHANIC COMPLIED WITH.  PART A AND B REPLACED THE BPSU AND THE NR 5 FLEX DRIVE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
